Products
 
 

Cough and Colds

Robitussin / Robitussin DM

Product Information

Guaifenesin (Robitussin) is an expectorant with Guaifenesin as its active ingredient. It acts by helping to loosen phlegm and thin bronchial secretions to make cough more productive.

Guaifenesin Dextromethorphan HBr (Robitussin DM) with Guaifenesin plus Dextromethorphan Guaifenesin acts by loosening and clearing chest congestion, while the Dextromethorphan raises the cough threshold thus reducing the frequency of coughing.

Guaifenesin (Robitussin) is the only compound recognized by the US FDA as a safe and effective expectorant for use among patients with dry, unproductive cough.

Indication and Usage

Robitussin Expectorant is indicated for patients suffering from dry, unproductive cough. The Guaifenesin component increases the output of the lower respiratory tract fluid. This enhanced flow of secretions facilitates the removal of mucus thus making cough more productive.

Guaifenesin Dextromethorphan HBr (Robitussin DM) is for coughs associated with acute head/chest colds, bronchitis, laryngitis, tracheitis, pharyngitis, pertussis, influenza, and measles. It is also useful for coughs provoked by chronic paranasal sinusitis or smokers’ cough.

Dosage:

  • Robitussin Expectorant:
    • Adults: 5 t 10mL (1 to 2 teaspoonfuls) every 4 t 6 hours
    • 6-12 yrs. old: 5mL (1 teaspoonful) every 4 to 6 hours
    • 2-6 yrs. old: 2.5 t 5mL (1/2 to 1 teaspoonful) every 4 to 6 hours.
  • Robitussin DM
    • Adults: 5 to 10mL (1 to 2 teaspoonfuls) every 6 hours
    • 6-12 yrs. old: 5mL (1 teaspoonful) every 6 to 8 hours
    • 2-6 yrs. old: 2.5 to 5mL (1/2 to 1 teaspoonful) every 6 to 8 hours.

Available in:

  • Guaifenesin (Robitussin) comes in Expectorant, DM, and LiguiGel product variants, and its dosage and administration would vary depending on the age of the patient and the advice of one’s physician.

Robitussin Liquigel

Product Information

Guaifenesin (Robitussin) LiquiGel is the fast solid cough preparation that comes in a revolutionary new form. It acts as an expectorant, having Guaifenesin as its active ingredient.

Guaifenesin (Robitussin) is the only compound recognized by the US FDA as a safe and effective expectorant for use among patients with dry, unproductive cough.

Indication and Usage

Robitussin LiquiGel’s active ingredient is Guaifenesin, a trusted remedy for unproductive cough, which thins and loosens hard, sticky phlegm for fast and effective cough relief. It comes in a revolutionary easy-to-swallow liquid-filled gel capsule which offers fast bioavailability and providing fast relief from cough. This makes the product perfect for people on the go.

Dosage:

Robitussin LiquiGel

  • Adults: 1 to2 capsules every 4 hours
  • 6-12 yrs. old: 1 capsule every 4 hours

Available in:

  • Guaifenesin (Robitussin) comes in Expectorant, DM, and LiquiGel product variants

Additional Information

  • Robitussin LiquiGel’s dosage and administration would vary depending on the age of the patient and the advice of one’s physician.

Robikids

Product Information

New from Robitussin, the brand that millions of Filipinos trust, comes every mom's partner against her child's cough – Robikids!
(Carbocisteine) Robikids is a mucolytic that breaks down mucus, helps remove phlegm and loosens chest congestion. It acts by regulating and normalizing the viscosity of secretions from the mucus cells of the respiratory tract thus making cough more productive. It also treats swelling of the air passages.
Robikids suspension comes in yummy orange flavor kids love.

Indication and Usage

Patients suffering from acute and chronic disorders of the respiratory tract associated with excessive or viscous mucus (e.g. chronic bronchitis, chronic obstructive pulmonary disease, and otitis media with effusion) should take Carbocisteine (Robikids) to relieve them of the symptoms of coughing.
 

Dosage

Recommended dosages:
Suspension
• Children 2-5 years – 2.5ml (1/2 teaspoon)
• Children 6-12 years - 5 ml (1 teaspoon)
Available in:
Suspension: 5mL, 60mL, & 120mL (orange flavored)
 

Loviscol

Product Information

Carbocisteine (Loviscol) is a mucolytic with Carbocisteine as its active ingredient. It acts by regulating and normalizing the viscosity of secretions from the mucus cells of the respiratory tract thus making cough more productive. It also treats swelling of the air passages.

Loviscol infant drops and pediatric syrup comes in kid-friendly flavors resulting to easier compliance among kid-patients.

Indication and Usage

Patients suffering from acute and chronic disorders of the respiratory tract associated with excessive or viscous mucus (e.g. chronic bronchitis, chronic obstructive pulmonary disease, and otitis media with effusion) should take Carbocisteine (Loviscol) to relieve them of the symptoms of coughing.

Dosage:

Recommended dosages:

  1. Infant Drops
    • 13-24 months old: 1.2mL every 6 hours
  2. Pediatric Syrup
    • 8-12 yrs. Old: 10 to 15mL (2-3 teaspoonfuls) every 8 hours
    • 4-7 yrs. Old: 7.5 to 10mL (1.5-2 teaspoonfuls) every 8 hours
    • 1-3 yrs Old: 5 to 7.5mL (1-1.5 teaspoonfuls) every 8 hours
  3. Adult Suspension
    • Adults & children over 12 yrs. of age: 10 t
    • 15mL (2-3 teaspoonfuls) every 8 hours
  4. Capsule
    • Adults & children over 12 yrs. of age: 1 capsule every 8 hours

Available in:

  • Carbocisteine (Loviscol) comes in infant drops, pediatric syrup, adult suspension, and capsule form
  • It is available in the following presentations and flavors:
    • Infant drops: 50mg & 15mL bottles (cherry, strawberry, or vanilla flavored)
    • Pediatric syrup: 5mL, 60mL, & 120mL bottles (cherry flavored)
    • Adult suspension: 5mL, 60mL, & 120mL (orange flavored)
    • Capsule: 500mg in box of 100’s (white && green colored capsules)

Additional Information

  • Its dosage and administration would vary depending on the age of the patient or based on the prescription of a physician
  • Loviscol is the most trusted mucolytic in the market, having been the first oral mucolytic launched in the Philippines in 1975.

Dimetapp

Product Information

Phenylephrine HCI Brompheniramine Maleate (Dimetapp) is for temporary relief of nasal congestion due to common colds, hay fever, or other respiratory allergies associated with sinusitis, temporarily relieves runny nose, sneezing, itchy and water eyes, as may occur in allergic rhinitis (such as hay fever). It temporarily restores breathing through the nose for ease and relief.

Each mL of Dimetapp Infant Drops contains 1mg of Phenylephrine HCI and 0.8mg of Brompheniramine Maleate.

On the other hand, each 5mL dose of Dimetapp syrup contains 5mg of Phenylephrine HCI and 2mg of Brompheniramine Maleate.

Dimetapp is sugar-free, color-free, and it has a sweet candy tasting flavor that kids love.

Indication and Usage

Nasal congestion, stuffiness, or obstruction to nasal breathing is one of man’s oldest and most common complaints. An average adult suffers from s a common cold 2 to 3 times a year. The average child, on the other hand, suffers from 6 to 10 cold episodes per year, and each episode lasts from 10 to 14 days.

Phenylephrine HCI Brompheniramine Maleate (Dimetapp) is the doctor recommended cold medicine for kids and infants. It helps relieve 5 cold symptoms, namely: runny nose, watery eyes, itchy nose, sneezing, and clogged nose.

Dosage:

Dimetapp Infant Drops:

  • 1-3 months: 0.75 to 1mL
  • 3-6 months: 1.0 to 1.25mL
  • 6-12 months: 1.25 to 1.5mL
  • 1-2 yrs. of age: 1.5 to 2.0mL
  • 2-4 yrs. of age: 2.0 to 2.5mL
  • 4-6 yrs. of age: 2.5 to 3.0mL
  • Dose according to weight every 6 to 8 hours
  • Administer by mouth 0.15mL per kilogram of body weight

Dimetapp Syrup

  • 2-4 yrs. of age: 4mL (0.8 teaspoonfuls)
  • 5-6 yrs. of age: 5mL 1 teaspoonfuls)
  • 7-12 yrs. of age: 7.5mL (1 ½ teaspoonfuls)
  • Adults: 10mL (2 teaspoonfuls)

Available in:

  • Dimetapp Infant Drops: 15mL for babies
  • Dimetapp Syrup form: 60mL and 120mL for kids and adults

Additional Information

  • Dimetapp has been trusted by doctors and mothers in the Philippines for more than 25 years.
  • For both Dimetapp infant drops and syrup, do not exceed 4 doses in any 24-hour period
  • Dimetapp is not to be used in children under 2 years of age without medical advic